An application of modified reductive perturbation method to symmetric regularized-long-wave
MetadataShow full item record
CitationDemiray, H. (2011). An application of modified reductive perturbation method to symmetric regularized-long-wave. TWMS Journal of Applied and Engineering Mathematics, 1(1), 49-57.
In this work, we extended the application of "the modified reductive perturbation method" to symmetrical regularized long waves with quadratic nonlinearity and obtained various form of KdV equations as the governing equations. Seeking a localized travelling wave solutions to these evolution equations we determined the scale parameters g(1) and g(2) so as to remove the possible secularities that might occur. To indicate the power and elegance of the present method, we compared our result with the exact travelling wave solution of the symmetric regularized long-wave equation with quadratic nonlinearity. These results show that for weakly nonlinear case the solutions for both approaches coincide with each other. The present method is seen to be fairly simple as compared to the renormalization method of Kodama and Taniuti  and the multiple scale expansion method of Kraenkel et al .
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: